RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 2, Pages 205–211 (Mi timm821)  

Partial asymptotic decomposition of the domain for the diffusion–discrete absorption

G. P. Panasenkoabcd

a Université de Lyon, Saint-Étienne, France
b Structure Fédérative de Recherche Modélisation Mathématique MODMAD, Saint-Étienne, France
c Université Jean Monnet
d Institut Camille Jordan, CNRS

Abstract: We consider the diffusion–discrete absorption equation, which is an approximate model of the diffusion of a substance in a solution containing a chain of cells absorbing the substance; the size of the cells is much smaller than the distance $h$ between them, and this distance is small compared to the length of the chain. The diffusion–discrete absorption equation contains the standard diffusion term and a discrete point absorption, which is described by the sum of a large number of Dirac delta functions with supports on nonuniform grid multiplied by an unknown function (concentration). We study the possibility of a partial asymptotic decomposition of the domain for the diffusion–discrete absorption equation: it is required to preserve the discrete description of the absorption on a part of the domain and pass to a continuous description on the greater part of the domain. This combination of the macroscopic and microscopic descriptions in one model is characteristic of multiscale modeling. We obtain an error estimate for the partially continuous model with respect to the original model with completely discrete absorption.

Keywords: partial asymptotic decomposition, discrete-continuum models, diffusion equation, error estimate.

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2013, 281, suppl. 1, 118–125

Bibliographic databases:

UDC: 517.977
Received: 14.11.2011

Citation: G. P. Panasenko, “Partial asymptotic decomposition of the domain for the diffusion–discrete absorption”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 2, 2012, 205–211; Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 118–125

Citation in format AMSBIB
\Bibitem{Pan12}
\by G.~P.~Panasenko
\paper Partial asymptotic decomposition of the domain for the diffusion--discrete absorption
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 2
\pages 205--211
\mathnet{http://mi.mathnet.ru/timm821}
\elib{https://elibrary.ru/item.asp?id=17736199}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2013
\vol 281
\issue , suppl. 1
\pages 118--125
\crossref{https://doi.org/10.1134/S0081543813050118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320460300011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879168970}


Linking options:
  • http://mi.mathnet.ru/eng/timm821
  • http://mi.mathnet.ru/eng/timm/v18/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:206
    Full text:69
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020